# SDR ASAA1057616

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 12,324 hours, 3,818 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE STARTING ENGINE NR 1 NO FUEL FLOWS OBSERVED AFTER START.  LEVER RAISED FROM IDLE N2 HUNG BETWEEN 33 35 DURING 2 ATTEMPTS.  TESTED (AUDIBLE TEST) OF NR 1 ENG RT 810 IGNITION SYS REF 74 21 00 810 807 F10 AND AMM 74 00 00 750 801 FOO.  OPS CHECK GOOD.  NO FAULTS FOUND IN ECC BITE INSPECTED IGNITION LEADS AND PERFORMED IDLE RUN REF FIM 74 21 00 810 807 F10.  NO FAULT HISTORY.  SYSTEMS OPS CHECK NORMAL.
